Volume 15, Number 2
Preview Issue Next Issue

Purchase

C. L. Wang and Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104

Preview Purchase PDF Citation Download 0 219 Article preview

Purchase

X. Li and B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126

Preview Purchase PDF Citation Download 0 235 Article preview

Purchase

P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137

Preview Purchase PDF Citation Download 0 237 Article preview

Purchase

D. L. Hu and D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148

Preview Purchase PDF Citation Download 0 218 Article preview

Purchase

X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158

Preview Purchase PDF Citation Download 0 238 Article preview

Purchase

Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178

Preview Purchase PDF Citation Download 1 232 Article preview

Purchase

G. P. He, B. Q. Diao and Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192

Preview Purchase PDF Citation Download 0 249 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80